fleurlur (fleurlur) wrote in vaginapagina,
fleurlur
fleurlur
vaginapagina

YI?

So last week I had the symptoms of what I thought were a yeast infection - probably mild though - just some soreness and itchyness if I touched that general area. So I bought some Canestan internal & external creams. Now I didn't really use them that well, I accidentally squirted out a quarter of the internal cream before I inserted the applicator so I lost that. Then I kinda sporadically used the external cream for about 3 days. Thought my symptoms had disappeared so I had sex with my SO. Now the symptoms are back :| There's no unusual discharge, not even yeasty discharge though I have spotting from my implanon (which is going away as I'm taking HBC pills). Do you think this is just because I didn't give myself time to heal/I didn't use the creams properly? Not sure whether it's worth buying the Canestan pessary and trying again. I am seeing my doctor on Monday but I'm too shy to bring this up unless absolutely necessary.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments